Ask a Doctor and Get an Answer to Your Medical Question ASAP
I’m sorry to hear about your problem. I know how worrisome this situation can be for you.
Please provide some more information so that I can provide you with a better informed answer.
What is your age and gender?
Are you taking any medicines for this?
Since when are you having the symptom?
Do you have any other symptoms?
Any other past illness?
Did you consult a doctor or have any test?
Did you take any medicine?
Are you on any regular medicine?
You have stated that you have periods of excitement, loneliness, feeling down and low self esteem. YOu also have anxiety and have fleeting thoughts and dieas mixed with what you think are delusional thoughts. You find it hard to make and keep friends.
You have symptoms showing mixed anxiety and depression. You also are showing signs of not being able to control your thought pattern which is shown by way of inappropriate behaviour and thoughts.
My advice to you will be that you should see your GP who will talk to you with regards ***** ***** symptoms.
He will need to assess your PHQ-9 and GAD scores (assessment for levels of anxiety and depression).
He may then look at medication / antidepressants.
He will also provide support services by way of psychological support.
I hope this answer helps you and I wish you well with your recovery.
Yes you can have anxiety with highs and lows.
You have your own beliefs which may not be delusional but can be exaggerated thoughts outside of the norm. This can be a mixed anxiety disorder.
Please could you kindly rate my response using the stars as this is the only way JustAnswer can acknowledge my response.
A 5 star rating would be much appreciated.
Thank you and I wish you the best of health - stay safe!
Dr R Duggal